# SDR SWAA2016062053002

- Difficulty date: June 19, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 65,141 hours, 51,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHTS INOPERATIVE BETWEEN ROW 16 TO ROW 20.  R & R BATTERY PACK IAW AMM.
